# SDR AALA201806159019

- Difficulty date: June 14, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 47,412 hours, 30,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT PATH LIGHTING ON FLOOR NEAR SEAT 17C LOOSE. MAINTENANCE REPLACED EMERGENCY LIGHT BRACKET AS REQUIRED AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
